# SDR UIEA2020121002546

- Difficulty date: December 10, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 95,353 hours, 22,482 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 30002981
- Part serial: P258C
- Condition: Unknown
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE QUANTITY OF OIL DISCOVERED ON UNDER SIDE OF TAILCONE NEAR APU.  INSPECTED APU, PER B767 AMM 49-05-03-202-011.  NO FAULTS NOTED.  C/W WO NR 74452, IAW WORK CARD INSTRUCTIONS.    APU REMOVED & REPLACED, IAW AMM 49-11-01.
